UZH-Logo

Maintenance Infos

Stochastic linear programming


Kall, P; Mayer, J (2005). Stochastic linear programming. New York: Springer-Verlag.

Altmetrics

Additional indexing

Other titles:Models, theory, and computation
Item Type:Monograph
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:16 Dec 2009 12:50
Last Modified:05 Apr 2016 13:24
Publisher:Springer-Verlag
Series Name:International Series in Operations Research & Management Science
Volume:80
Number of Pages:397
ISBN:978-0-387-23385-7 (p) 978-0-387-24440-2 (e)
Publisher DOI:https://doi.org/10.1007/b105472
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2118904
http://www.ior.uzh.ch/aboutus/people/mayer.html

Download

Full text not available from this repository.View at publisher

Author Collaborations